Opérateurs de Hecke pour Γ 0 (N) et fractions continues
Annales de l'Institut Fourier, Volume 41 (1991) no. 3, p. 519-537
We recall that Manin describes the singular homology relative to the cusps of the modular curve X 0 (N) as a quotient of the group Z (P 1 (Z/NZ)) . Using continued fractions techniques, we give an expression, which is independant of N, of a lift of Hecke operators from H 1 (X 0 (N),cusps,Z) to Z (P 1 (Z/NZ))
Nous rappelons que Manin décrit l’homologie singulière relative aux pointes de la courbe modulaire X 0 (N) comme un quotient du groupe Z (P 1 (Z/NZ)) . En s’appuyant sur des techniques de fractions continues, nous donnons une expression indépendante de N d’un relèvement de l’action des opérateurs de Hecke de H 1 (X 0 (N),ptes,Z) sur Z (P 1 (Z/NZ)) .
@article{AIF_1991__41_3_519_0,
     author = {Merel, Lo\"\i c},
     title = {Op\'erateurs de Hecke pour $\Gamma \_0(N)$ et fractions continues},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {3},
     year = {1991},
     pages = {519-537},
     doi = {10.5802/aif.1264},
     mrnumber = {92k:11047},
     zbl = {0727.11020},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1991__41_3_519_0}
}
Opérateurs de Hecke pour $\Gamma _0(N)$ et fractions continues. Annales de l'Institut Fourier, Volume 41 (1991) no. 3, pp. 519-537. doi : 10.5802/aif.1264. https://aif.centre-mersenne.org/item/AIF_1991__41_3_519_0/

[EZ] P. Erdös, S.K. Zaremba, The arithmetical function ∑d|n log d/d, Demonstratio Mathematica, vol.VI (1973).

[Hei] H. Heilbronn, On the average length of a class of continued fractions, Number Theorical Analysis (Papers in honor of Edmund Landau), Plenum, New-York, 1966. | Zbl 0212.06503

[Man 1] Yu. Manin, Parabolic points and zeta functions of modular curves, Math. USSR Izvestija, vol.6, n°1 (1972). | Zbl 0248.14010

[Man 2] Yu. Manin, Explicit formulas for the eigenvalues of Hecke operators, Acta Arithmetica, XXIV (1973). | Zbl 0273.10018

[Man 3] Yu. Manin, Periods of parabolic forms and p-adic Hecke series, Math. USSR Sbornik, vol.21, n°3 (1973). | Zbl 0293.14008

[Maz] B. Mazur, Courbes elliptiques et symboles modulaires, Séminaire Bourbaki 24ème année, n°414 (1971/1972). | Numdam | Zbl 0276.14012

[Shi] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Princeton University Press, 1971. | Zbl 0221.10029

[Sho] V. Shokurov, Modular symbols of arbitrary weight, Functional analysis and its applications, vol.10, n°1 (1976). | MR 55 #269 | Zbl 0345.14009